# SDR AWXA200500030

- Difficulty date: December 24, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688165
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK CORROSION WAS FOUND ON L-1 DOOR SILL INNER CHORD (CREASE BEAM) BETWEEN BS 300 AND BS 349, LBL 60, WL 208.  MAINTENANCE REMOVED CORRODED L-1 DOOR SILL CREASE BEAM FROM BS 300 TO BS 349, LBL 60; FABRICATED A NEW REPLACEMENT CREASE BEAM PER DWG 65-17688; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 & 12.
